MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND GMBH SCPC STOCKERT CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE

LIVANOVA DEUTSCHLAND GMBH SCPC STOCKERT CENTRIFUGAL PUMP CONSOLE; PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Model Number 60-03-00
Medical Device Problem Code Pumping Problem (3016)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information were not provided.H10: livanova deutschland manufactures the sorin centrifugal pump console.The incident occurred in china.In agreement with one of the possible corrective action suggested in the relevant service manual, it was selected to continue to run the pump.As per follow up, the scpc was checked remotely and a fault possibly caused by connection is presumed the root cause.It was concluded the eed to inspect the machine on-site for confirmation.The machine is still in service, no error message after the complaint.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that, during a procedure, the scpc intermittently displayed the alarm inconsistent actual value impulses (e78).Meanwhile, the pump was hot to the touch and the flow of blood was unstable.There is no report of any patient injury.The relevant personal could not troubleshoot the problem and the technician could not judge for the cause either: the scpc is currently out of service.
 
Additional Manufacturer Narrative
H11: as per device service manual, this reported error code, if the pump continues to run, could be due to hall sensor/motor control board connection failure.A device service history review has been performed and identified that the unit was manufactured in 2016 and no other similar events have been reported.Based on the investigation results for similar cases, the reported error code can be due to: defective hall sensor.Defective motor control board.Defective connection between pump control panel and motor control board.Defective connection between hall sensor and motor control board.Defective connecting cable/short circuit.Taking into account that the reported malfunction could not be reproduced after the reported event, it cannot be ruled out that a faulty intermittent connection could have led to the reported event.However, there is no concerning trend for this kind of failure.
 
Event or Problem Description
See initial report.

Brand Name
SCPC STOCKERT CENTRIFUGAL PUMP CONSOLE
Common Device Name
PUMP, BLOOD, CARDIOPULMONARY BYPASS, NON-ROLLER TYPE
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key19019120
Report Number9611109-2024-00166
Device Sequence Number14423252
Product Code KFM
UDI-Device Identifier04033817901013
UDI-Public(01)04033817901013(11)160908
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K020571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 06/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-03-00
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer05/27/2024
Initial Report FDA Received Date04/02/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N.A.
Patient Sequence Number1
Patient SexUnknown